MathSciNet Relay Station
MathSciNet bibliographic data
MR208381 47.10
Petryshyn, W. V. On generalized inverses and on the uniform convergence of $(I-\beta K)\sp{n}$ with application to iterative methods. J. Math. Anal. Appl. 18 1967 417–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement